An equilibrium existence theorem for a general model without ordered preferences. (English) Zbl 0324.90010


91B60 Trade models
91B16 Utility theory
54H99 Connections of general topology with other structures, applications
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
Full Text: DOI


[1] Debreu, G., Theory of value (1959), John Wiley: John Wiley New York · Zbl 0193.20205
[2] Fan, Ky, A generalization of Tychonoff’s fixed point theorem, Mathematische Annalen, 142, 305-310 (1961) · Zbl 0093.36701
[3] Mas-Colell, A., An equilibrium existence theorem without complete or transitive preferences, Journal of Mathematical Economics, 1, no. 3 (1974) · Zbl 0348.90033
[4] Michael, E., Continuous selections I, Annals of Mathematics, 63, no. 2, 361-382 (1956) · Zbl 0071.15902
[5] Sonnenschein, H., Demand theory without transitive preference with applications to the theory of competitive equilibrium, (Chipman, J.; Hurwicz, L.; Richter, M.; Sonnenschein, H., Preferences, utility and demand (1971), Brace, Jovanovich: Brace, Jovanovich New York) · Zbl 0277.90012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.